American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[4] Fuchang Gao and Wenbo V. Li. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007) 1339-1350. MR 2262853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph L. Gerver. On cubic lacunary Fourier series. Trans. Amer. Math. Soc. 355 (2003) 4297-4347. MR 1990754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] István Berkes. On the convergence of $\sum c_nf(nx)$ and the Lip 1/2 class. Trans. Amer. Math. Soc. 349 (1997) 4143-4158. MR 1401764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. Berkes. An optimal condition for the LIL for trigonometric series . Trans. Amer. Math. Soc. 347 (1995) 515-530. MR 1282883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Berkes. Critical LIL behavior of the trigonometric system . Trans. Amer. Math. Soc. 338 (1993) 553-585. MR 1099352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antoni Zygmund. On lacunary trigonometric series . Trans. Amer. Math. Soc. 34 (1932) 435-446. MR 1501647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1